# SDR SWAA022906

- Difficulty date: December 9, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 61,819 hours, 66,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND F/O'S NR 1 WINDOW POST SKIN CRACKED AT LOWER CORNER.  REPAIRED SKIN PER SRM.
